# SDR 08FDEA04449

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 41,895 hours, 20,221 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EO 6-5710-7-5010 CORROSION WAS FOUND ON BOTH LEFT AND RIGHT WING RIB 5 FORWARD LUG.  COMPLIED WITH EA 6-5710-125482 IN THE REMOVAL OF CORROSION ON THE AFFECTED AREAS IN ACCORDANCE WITH EO 6-5710-7-5010.
